MathSciNet Relay Station
MathSciNet bibliographic data
MR490004 (58 #9367) 92A05 (55C25 58F99)
Fuller, F. Brock Decomposition of the linking number of a closed ribbon: a problem from molecular biology. Proc. Nat. Acad. Sci. U.S.A. 75 (1978), no. 8, 3557–3561.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement